It has been one month since my dysport injection to the forehead (60 units) and the dark puffy bags under my eyes remain. The bags showed up 24 hours after the injection and look better or worse day to day, but are consistently there. My eyes still have a wideset appearance and I do not look like former self. Will my previous appearance gradually reappear and what about these bags?! Thanks!
Dark Puffy Bags After Dysport
Doctor Answers 3
Dysport and bags under eyes
I do a lot of dysport and botox and even use around and under the eyes. I have never seen this happen. Maybe you have now taken the focus from the other areas that have been corrected and are seeing a problem that did not bother you before. Even if related, this will wear off.
Have a question? Ask a doctor
Dysport in forehead
Dysport is a neurotoxin used in the treatment of lines on the forehead. When I do Mohs surgery on the forehead for skin cancer removal,I always warn patients that some of the blood may migrate down and typically settle in the lower eyelid area. Although unlikely, I can see the same thing happening with Botox or Dysport injections in the forehead. If this is the case, it should go away with time. Please go back and have your physician evaluate you. Dr. Behnam, Santa Monica
Dysport and puffy bags under eyes
If the dysport was injected deeply into the skin, it is possible that fluid migrated down the forehead and settled in teh lower eyelid. If some blood also migrated down and settled in the lower eyelids, this may explain the darkness and puffiness. The swelling and discoloration should resolve over the next couple of months.
If the problem persists, you may want to consult an oculoplastic surgeon in your area.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.